# SDR 9810319311

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT, RIGHT MAIN GEAR DOOR OPEN LIGHT, AND AUTO SPOILER DO NOT USE LIGHT ALL REMAINED ILLUMINATED. THE FLIGHT CREW CYCLED THE LANDING GEAR, RETURNED TO MSP, AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED A BROKEN LINK ON THE RETRACT ACTUATOR OF THE RIGHT MAIN LANDING GEAR. OPERATIONAL CHECK NORMAL.
